For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Hair falling out
Date: 9/3/2013
Hello, I m 18 n im a born bald... though I had recovered some of the hair on my scalp but not fully. The below portion of the scalp wholly bald covering almost half of my head from the back... consulted a dr. N he prescribed clonate and Minokem N 5% earlier I had a btr growth of hair n den my hair falling out like hell... should I use both the things prescribed ir not I dnt wanna loose my hair at all.. also my skin is too oily so will it effect for longer n for how much time... should I use minokem n on all over my scalp n clonate on only the bald patches of my hair.. plz advice me its urgent....

AskDocWeb: For best results you need to tell the doctor that prescribed your treatment how well that is working so that your treatment can be adjusted. Did your doctor give you a medical examination to determine the cause of your hair loss?

Tugain 10% and Finax
Date: 9/3/2013
Hi, Am 27 years old boy i have hair fall problems and consult with Doctor. He prescribed Tugain 10% and Finax tablet. I was using almost 9 months for this products. In between of the time i have stopped at six months then i feel my hair fall is more comparing to before. then i went to doctor again he asked me that continue the medicine with in 12 months. Is that safe medicine or should i stop this. If i stopped what will be happened? please let me share any one..

AskDocWeb: Finax seems to be India's version of Propecia, which has its own forum here. Unfortunately "safe" is not a question that has a yes or no answer. Side effects are possible with any prescription drug, including Finax. Although the majority of people taking it may have no side effects, for those that do, it can be devastating.

Suddenly hair fall
Date: 9/5/2013
Sir, I have using mintop forte 5% last six monts. result is better hair immediate regrowth. but i am stop mintop forte suddenly hair fall. Why?

AskDocWeb: It is helpful to make a distinction between a treatment and a cure. You were not using a cure but rather a just a treatment that has a temporary effect. When you stopped using the growth stimulant your scalp stops growing the hair that was caused by the product and that hair falls out. In order to keep the results of stimulated hair growth the stimulant has to be used daily.

Mintop 10
Date: 9/7/2013
Hi Sir, Just now i am started mintop 10 but i have white hairs a lot while using mintop 10 if i can colored my hairs with hair die it causes any side effect.

AskDocWeb: We consider Mintop 10 to be an experimental drug and the possible side effects are not yet documented.

Increased hair fall
Date: 9/10/2013
Hi AskDocWeb! Your gr8. Thanks for guiding us. I am using minoxin 5% for 3 weeks. Twice a day. Feeling increased hair fall esp when I wash my head. Tonight it was terrible. Thinking to discontinue to switch to herbal treatment. My doc also giving me Surbex-z as supplement. I am 30. Unmarried. Plz help advising ur best. Regards.

AskDocWeb: This forum is limited to sharing feedback and information about these products but nothing here should be considered medical advice. That should come from your local doctor after a "in-person" examination.

The directions for Minoxin say to consult with your doctor if hair loss increases after the second week. Hopefully you did that.

Surbex-Z is an over-the-counter supplement containing a variety of vitamins and minerals which include a B-complex, vitamin C and zinc. If your hair loss is caused by a nutritional deficiency then that should help. Good luck.

Sexual side effects
Date: 9/14/2013
Please AskDocWeb, you said before that overdose of 5% minoxidil can cause sexual side effects. if anybody take topical overdose and already have this sexual side effect so my question is this side effect is temporary and can be terminated completely by cessation of drug or will be permenanet although cessation of drug. And if it is temporary what is the time exactly to return to normal again?
Meki 123

AskDocWeb: We have seen no indication or reports that sexual side effects might be permanent. Reports vary from 5 to 10 days for "things" to return to normal after discontinuing the product. Keep in mind that most men have no sexual side effects with minoxidil because that is a rare occurrence.

Delighted with results
Date: 9/14/2013
I used Minoxidil for a year and was delighted with the results. I originally bought my supplies from an internet source. It stated on the product that it should not be used by people under eighteen. I started ordering from Boots who stated it should also not be used by people over sixty five. I have researched this and found that proper studies have not yet been carried out subjects over sixty five who have used this product. Reading the feedback on this site the side effects seem to have been identified. I am a 66 would it be safe for me to continue to use Minoxidil if I monitor the results? I was a Laboratory Technician testing Antibiotics.

AskDocWeb: Since proper studies have not been done for those over 65 you would be in unknown territory. And since no one knows what the results would be, we cannot say if you would be safe in doing that or not.

Good for females
Date: 9/16/2013
is cover ax 5% or coverit ax2% which is good for females?

AskDocWeb: The Ax 5% may cause the growth of unwanted body hair in women. This is not as much of a concern for men but for women, it is often really important.

Stopped using Mintop Forte 5%
Date: 9/21/2013
I am 21yrs old. I had used mintop forte 5% for about six months. It had worked very effectively. As my hair fall has stopped i gradually reduced using mintop forte 5% and finally stopped. For about 2 months my hair was thicker and good. Now suddenly again hair fall had started and my hair became thinner. what the reason?? Now what should i do?

AskDocWeb: Mintop Forte 5% is a stimulant that causes hair to grow. When you stop using it your scalp is no longer stimulated to support that new hair and it falls out. That is what is meant by "If you want to keep the benefits you have to continue to use the product."

Report - 76 - 77 - Page 78 - 79 - 80 - 81 - Last page 115

We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page